# SDR GLBA2013121800362

- Difficulty date: December 17, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 35,458 hours, 42,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND BELLY SKIN BETWEEN STRINGER 15-16L BS 290 CORRODED & DEBONDED.  REPAIRED IAW EO 13-1900-53-081.
